Bifurcation to square-wave switching in orthogonally delay-coupled semiconductor lasers: theory and experiment Journal Article


Authors: Sukow, David W.; Masoller, C.; Gavrielides, A.; Sciamanna, M.
Article Title: Bifurcation to square-wave switching in orthogonally delay-coupled semiconductor lasers: theory and experiment
Journal Title: Physical Review A - Atomic, Molecular, and Optical Physics
Volume: 84
Issue: 23838
ISSN: 1094-1622
Publisher: American Physical Society  
Date Published: 2011
Start Page: 1
DOI/URL:
Identifier: 1050-2947
SHERPA: Green
W&L Authors
  1. Sukow, David
    21 Sukow